# SDR WX0A071963

- Difficulty date: May 22, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, L1 & R1 DOORS, EMER EXIT MARKERS INOPERATIVE.  RELAMPED L1 & R1 DOORS EMER EXIT MARKERS, OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
